# SDR DXTA2018031500716

- Difficulty date: March 14, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N524QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0062
- Aircraft time: 1,000 hours, 668 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 99148361
- Part serial: 0093
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT ODOR BURNING SMELL. STRONG BURNING ODORS PRESENT BOTH WHEN STARTING THE APU AND THE ENGINES. ODOR SEEMS TO BE STRONGEST AFTER STARTING APU AND SELECTING BLEED AIR ON. REMOVED AND REPLACED HEPA CABIN AIR FILTER. REMOVED HEPA FILTER PN 9914836-1 SN 0093.
